advertisement
Question
Posted by: Nthabiseng | 2011/03/16

Black Spots on my face

Dear Doctor,
I have black spots on my face. I have been going to the same demartologist since 2004 during the time that I am using his solutions and night cream the spots fade away but as soon as I stop using them they resurface. I am so tired of consulting every 3 or so months as if I have a chronic condition. He refuses to recommend something that I can get over the counter which can give me the same results. Could you recommend something good that I can use please? I do not go out without a wearing a sun screen, 30spf.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nthabiseng
The over the counter skin lighteners are dangerous and can cause worsening of the black spots due to irritation and dermatitis. But you should be able to get a prescription from him for 6 months that your GP can refill for you (something like Retin A cream is often used) If he refuses to do this I think you should get a second opinion from another dermatologist.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/16

Dear Nthabiseng
The over the counter skin lighteners are dangerous and can cause worsening of the black spots due to irritation and dermatitis. But you should be able to get a prescription from him for 6 months that your GP can refill for you (something like Retin A cream is often used) If he refuses to do this I think you should get a second opinion from another dermatologist.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement